# SDR DALA2023022201325

- Difficulty date: February 14, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 55,074 hours, 38,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FAA APPROVAL PENDING" FOR ERA 605849-14 REV ORIG. FUSELAGE SKIN / STA 1002-1022 / L-24-L-26 / GROUND DAMAGE SECTION I PERMANENT REPAIR INSTRUCTIONS. SUMMARY SEE NRC 003-0001:0514-2001/005 00005: COMPLIED WITH ER/A PRI 605849-14 REV A PRI REV 0 REPAIR INSTRUCTIONAL STEPS. ENSURED FINAL ER/A 605849-14 REV A. WITH FINAL FAA APPROVAL FOR FUSELAGE SKIN / STA 1002-1022 / L-24-L-26 / GROUND DAMAGE MATCH WITH COMPLETED INSTRUCTIONAL STEPS COMPLETED ON ER/A PRI 605849-14 REV A PRI 0. ALL STEPS MATCH. CLOSING REQUIREMENTS RII: INSPECTOR 00390989. (LP #2628797)
